Abstract:
As in Part I (see [I. A. Ibragimov and R. Z. Khas'minskii, Theory Probab. Appl., 43 (1999), pp. 370–387]), we consider the problem of estimation of functional parameters ak(t,x),θ(t,x)ak(t,x),θ(t,x) by observing a solution uε(t,x)uε(t,x) of a stochastic partial differential equation
duε(t)=∑|k|⩽2pakDkxuε+θdt+εdw(t),
where w(t) is a Wiener process. We investigate problems of the existence of consistent estimates for θ and their rate of convergence to θ dependent on properties of the functional class Θ, which a priori contains θ.
Citation:
I. A. Ibragimov, R. Z. Khas'minskii, “Estimation problems for coefficients of stochastic partial differential equations. Part II”, Teor. Veroyatnost. i Primenen., 44:3 (1999), 526–554; Theory Probab. Appl., 44:3 (2000), 469–494
This publication is cited in the following 12 articles:
A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583
Sascha Gaudlitz, Markus Reiß, “Estimation for the reaction term in semi-linear SPDEs under small diffusivity”, Bernoulli, 29:4 (2023)
Igor Cialenco, “Statistical inference for SPDEs: an overview”, Stat Inference Stoch Process, 21:2 (2018), 309
A. A. Zaikin, “Asymptotic expansion of posterior distribution of parameter centered by a √n-consistent estimate”, J. Math. Sci. (N. Y.), 229:6 (2018), 678–697
Liu Sh., Zhang Y., “Stability of Stochastic 2-D Systems”, Appl. Math. Comput., 219:1 (2012), 197–212
Yuhuan Zhao, Chong Lin, “An Inverse Problem for a Class of Linear Stochastic Evolution Equations”, Journal of Applied Mathematics, 2012:1 (2012)
Liu W., Lototsky S.V., “Parameter estimation in hyperbolic multichannel models”, Asymptot. Anal., 68:4 (2010), 223–248
Lototsky S.V., “Statistical inference for stochastic parabolic equations: a spectral approach”, Publ. Mat., 53:1 (2009), 3–45
Igor Cialenco, Sergey V. Lototsky, “Parameter estimation in diagonalizable bilinear stochastic parabolic equations”, Stat Inference Stoch Process, 12:3 (2009), 203
Lototsky S.V., “Optimal filtering of stochastic parabolic equations”, Recent developments in stochastic analysis and related topics, World Sci. Publ., Hackensack, NJ, 2004, 330–353
I. A. Ibragimov, “An Estimation Problem for Quasilinear Stochastic Partial Differential
Equations”, Problems Inform. Transmission, 39:1 (2003), 51–77